# SDR AALA20030332

- Difficulty date: March 4, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME CRACKED AT STATION 1174 AND LONGERON 6L AT BIN ATTACH POINTS TWO EACH.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-30.  (M)
